| Model Number |
8300 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.This report lists imdrf annex a, c, d, and g codes that are reportable malfunctions observed on the device during servicing.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
Event or Problem Description
It was reported that a failure was observed during a planned preventive maintenance or recall remediation service event.There was no reported patient involvement.There was no patient involvement.
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.This report lists imdrf annex a, c, d, and g codes that are reportable malfunctions observed on the device during servicing.Per 803.52(f)(11)(iii), the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
Event or Problem Description